# SDR USAA950984

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1211-1231
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND 1 INCH BY 20 INCH AREA OF LEVEL 1 CORROSION PREVIOUSLY REWORKED AT LONGERON 28L, STATION 1211 TO 1231 CORROSION TASK NR C57-53300.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02.  (M)
